Picture of fish in sea

Open Access research that uses mathematical models to solve ecological problems...

Solving a variety of ecological and biological problems is the focus of marine population modelling research conducted within the Department of Mathematics & Statistics. Here research deploys mathematical models to better understanding issues relating to fish stock management, ecosystem dynamics, ocean currents, and the effects of multispecies interactions within diverse marine ecosystems.

Research work in marine population modelling interfaces with a number of other key research specialisms, including mathematical biology, epidemiology and statistical informatics, where investigations are improving human understanding of the behaviour of infectious diseases, particularly in relation to animal infections; but also the modelling of complex biological processes such as antibiotic prodcution in actinobacteria.

Explore some of the Open Access research from Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2019 | 2016 | 2015 | 2012 | 2011 | 2009 | 2006 | 2001
Number of items: 10.

2019

da Costa, F.P. and Drmota, M. and Grinfeld, M. (2019) Modelling silicosis : structure of equilibria. European Journal of Applied Mathematics. ISSN 0956-7925

2016

Grindrod, Peter and Higham, Desmond J. and Laflin, Peter and Otley, Amanda and Ward, Jonathan A. (2016) Inverse network sampling to explore online brand allegiance. European Journal of Applied Mathematics. ISSN 0956-7925

2015

Duffy, Brian R. and Langer, Matthias and Wilson, Stephen K. (2015) Closed-form solution of a thermocapillary free-film problem due to Pukhnachev. European Journal of Applied Mathematics, 26 (5). pp. 721-741. ISSN 0956-7925

2012

Mantzaris, Alexander Vassilios and Higham, Desmond J. (2012) A model for dynamic communicators. European Journal of Applied Mathematics, 23 (6). pp. 659-668. ISSN 0956-7925

2011

Burns, Martin and Grinfeld, Michael (2011) Steady state solutions of a bi-stable quasi-linear equation with saturating flux. European Journal of Applied Mathematics, 22 (4). pp. 317-331. ISSN 0956-7925

Mottram, Nigel and Davidson, Andrew (2011) Conformal mapping techniques for the modelling of liquid crystal devices. European Journal of Applied Mathematics, 23. pp. 99-119. ISSN 0956-7925

2009

Da Costa, Fernando P. and Gartland Jr., Eugene C. and Grinfeld, Michael and Pinto, Joao T. (2009) Bifurcation analysis of the twist-Freedericksz transition in a nematic liquid-crystal cell with pre-twist boundary conditions. European Journal of Applied Mathematics, 20 (3). pp. 269-287. ISSN 0956-7925

2006

Hutson, V. and Grinfeld, M. (2006) Non-local dispersal and bistability. European Journal of Applied Mathematics, 17. pp. 221-232. ISSN 0956-7925

2001

Wilson, S.K. and Duffy, B.R. and Davis, S.H. (2001) On a slender dry patch in a liquid film draining under gravity down an inclined plane. European Journal of Applied Mathematics, 12 (3). pp. 233-252. ISSN 0956-7925

Wilson, S.K. (2001) The dynamics of thin fluid films. European Journal of Applied Mathematics, 12 (3). pp. 193-194. ISSN 0956-7925

This list was generated on Mon Jul 13 08:38:56 2020 BST.